# SDR C77A20180221001

- Difficulty date: February 21, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 27,224 hours, 15,923 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039020405
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS DISCOVERED ON THE OUTBOARD FLAP TRACK FITTING ON THE LT INBD MAIN FLAP, AROUND A FASTENER HOLE FOR THE AFT FLAP TRACK RAILS.  REPAIRED IAW ETD2018-170-016936A.   MAJOR REPAIR.
